Allergan (Costa Rica) Style 20 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
20-500 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "implant exchange with no complaint against the device".Later, healthcare professional reported "rupture".The rupture was reported to be discovered during surgery.The silicone touch the patient.Mastopexy with galaflex, lateral capsulorrhaphy and partial anterior capsulectomy were performed.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected: b5, d4 and h6.Reason for reoperation: unknown.Continued e1: alternate email addresses: (b)(6).Continued e1:(b)(6).